# SDR SWAA2022021611960

- Difficulty date: May 10, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RH WING TRAILING EDGE COVE SEAL RETAINER ABOVE #2 PYLON AFT TIP IS CRACKED AT WEB ATTACH POINT. / R/H WING TRAILING EDGE COVE SEAL RETAINER ABOVE #2 PYLON WAS REMOVED & REPLACED ON CUST. NRC DEFECT N132506
